GUAIFENESIN AND PSEUDOEPHEDRINE HYDROCHLORIDE Ressources

Application Information

This drug has been submitted to the FDA under the reference 091071/001.

Names and composition

"GUAIFENESIN AND PSEUDOEPHEDRINE HYDROCHLORIDE" is the commercial name of a drug composed of GUAIFENESIN and PSEUDOEPHEDRINE HYDROCHLORIDE.

Answered questions

What decongestant won't keep me up at night? (not sudafed or mucinex)?
Pseudoephedrine Hydrochloride (Sudafed) keeps me up Phenylephrine hydrocloride (Sudafed PE) and Guaifenesin (Mucinex) don't work - and I've had prescription strength. Anything else I can try? Asked by Roxane Galster 3 months ago.

It is really hard to find a decongestant that won't keep you awake, which is why I take them only in the daytime; even prescription decongestants keep you awake. Keep a humidifier in your room at night, with the door closed, and that will help keep moisture in the air and easier on your breathing. Winter tends to be drier that other times of the year. The humidifier might make your room feel "muggy," but that is what you need. Answered by Estefana Rocle 3 months ago.


Taking cough syrup and tylenol cold together?
btw I'm 20 years old and weigh 135 pounds Asked by Ta Wontor 3 months ago.

An hour and a half ago I took 2 teaspoons of a cough syrup containing Dextromethorphan Hydrobromide (15 mg/5 mL) and Guaifenesin (200 mg/5 mL)...I went to eat dinner and then after dinner I was really tired so I forgot I already took the cough syrup...I took 2 tablets of tylenol cold extra strength containing Acetaminophen (500 mg/tablet), Dextromethorphan Hydrobromide (15 mg/tablet), Pseudoephedrine Hydrochloride (30 mg/tablet) and Guaifenesin (100 mg/tablet). So in total I have taken 60 mg of Dextromethorphan Hydrobromide and 600 mg of Guaifenesin within the last 2 hours or so...Am i gonna be okay? Thanks in advance... Answered by Verlie Rugg 3 months ago.

You'll be fine. It's a little high on the dextromethorphan hydrobromide. You can go up to 1200mg on the guaifenesin at one time. Good for you for having the sense to check the ingredients. You can also call your local pharmacist with questions about meds. Answered by Conchita Corchero 3 months ago.


Is dura tuss a narcotic?
Asked by Marcene Eguia 3 months ago.

No! It contains a decongestant (pseudoephedrine hydrochloride) and an expectorant (guaifenesin). Neither are narcotics (opium derivatives such as morphine or codeine). Some people may work in a pharmacy (cashier, perhaps?) but they need to learn to use a dictionary. Answered by Aleshia Humason 3 months ago.

That would depend on your definition of narcotic, usually an opium related drug. If it contains pseudoephedrine then that could be a legal concern since pseudoephedrine can be used in methamphetamine synthesis, which is illegal. Answered by Dwayne Kronenberg 3 months ago.

Yes, it is a narcotic and can result in dependence and/or addiction.. Answered by Naoma Dence 3 months ago.

technically yes because it contains pseudoephedrine which is now a schedule 5 drug under the DEA drug scheduling. it also contain GUAIFENESIN which is an expectorant (loosens up the chest) Answered by Sheree Willaimson 3 months ago.

yes! it is harmful for ladies who is pregnant, because, it will stop the vaginal discharge. It's of coarse narcotic. Answered by Tegan Weakly 3 months ago.


I found a white oblong pill with PAL on one side and 0775 on the other. Can anyone tell me what these are.?
Asked by Kiara Apland 3 months ago.

The pill you have is Imprint Code: 0775 / PAL Drug/Strength/Manufacturer: Guaifenesin 600mg / Pseudoephedrine Hydrochloride 90mg - Panmist LA - Sovereign - Pan Am Looks like a cough/sinus pill. Answered by Cortez Berdan 3 months ago.


What over the counter drug is psudoephedrine in?
Asked by Criselda Buchal 3 months ago.

The following are some brand names of medications that previously contained pseudoephedrine, though some of them now contain phenylephrine instead. * Sudafed (Johnson & Johnson [formerly Pfizer]) * Codral Cold and Flu Tablets (Johnson & Johnson - contains psudeoephedrine, paracetemol and codeine phosphate. Only the original formula contains pseudoephedrine, with most brands now containing phenylephrine. * Unifed (United Pharmaceutical Manufacturer-Jordan) * Actifed (Burroughs Wellcome) * Contac (GlaxoSmithKline) - contains pseudoephedrine HCL. * Sinufed (Trima - Israel Pharmaceutical company) - contains 60 mg pseudoephedrine HCL. * Claritin-D - contains Loratadine along with pseudoephedrine. * Zyrtec-D 12 Hour - contains pseudoephedrine HCL as well as cetirizine HCL. * MucinexD - contains 60 mg pseudoephedrine and 600 mg guaifenesin, an expectorant. * Eltor (Sanofi Aventis) * Allegra D (Sanofi Aventis) - contains fexofenadine along with pseudoephedrine. * Nurofen Cold & Flu (Reckitt Benckiser) - contains 200 mg ibuprofen along with 30 mg pseudoephedrine HCL * TheraFlu (NeoCitran) - contains 60 mg pseudoephedrine HCl * Cirrus (UCB) - contains 120 mg pseudoephedrine hydrochloride and 5 mg cetirizine dihydrochloride * Congestal - combined with paracetamol and antihistamine Answered by Kylee Dednam 3 months ago.

Trying to make Meth eh? Answered by Vern Boxley 3 months ago.


What cough medicine is the best to use if i wanna get messed up?.... and how much would it cost?
yes i mean intoxicated i wanna get high off some cough medicine sooo whats the best kind? i heard some of them can make you trip is that true to cause i love that feeling Asked by Florencia Kontogianis 3 months ago.

You need to be careful when choosing a cough medicine to trip on. DO NOT pick one with the following ingredients: Acetaminophen, Aspirin, Chlorpheniramine Maleate, Guaifenesin, Pseudoephedrine (Hydrochloride), sorbital, all of which in high doses WILL threaten your life. The following products only contain DXM as active ingredient: # CVS Tussin Maximum Strength Cough Formula Active Ingredients: (per teaspoonful/5mL): * DXM HBr 15mg, * Alcohol 1.4% Robitussin Cough Long-Acting Liquid Active Ingredients (per tsp/5ml): * DXM HBr 15mg, Vicks Formula 44 Maximum Strength Cough Relief Active Ingredients (per tablespoon/15ml): * DXM HBr 30mg. Vicks Dayquil Cough Active Ingredients (per tablespoonful/15mL): * DXM HBr 15mg. Oral DXM Dosages Thresholdunknown Light100 - 200 mg Common200 - 400 mg Strong300 - 600 mg Heavy600 - 1500 mg Risk of Death2,500 - 20,000 mg 1 Duration : 4 - 8 hours Answered by Whitney Hattori 3 months ago.

Read this Praise be to Allaah. It is not permissible to mix medicines with alcohol, because alcohol must be thrown away. It was narrated that Abu Sa’eed al-Khudri said: We had some wine belonging to an orphan, and when al-Maa’idah was revealed (i.e., the prohibition of khamr or alcohol), I asked the Messenger of Allaah (peace and blessings of Allaah be upon him) about it and I said, “It belongs to the orphan.” He said: “Pour it away.” Narrated by al-Tirmidhi, 1263; classed as saheeh by al-Albaani in Saheeh al-Tirmidhi. Secondly: If the medicine is mixed with alcohol, and the percentage of alcohol is so great that this medicine is intoxicating, then it is khamr and it is haraam to take it. If the percentage of alcohol is very low and it does not intoxicate, then it is permissible to take it. It says in Fataawa al-Lajnah al-Daa’imah (22/110): It is not permissible to mix medicines with intoxicants, but if it is mixed with alcohol, if drinking a lot of it will cause intoxication, it is haraam to handle it and drink it, whether a small amount or a large amount. If drinking a lot of it will not cause intoxication, then it is permissible to handle it and drink it. End quote. Shaykh Ibn ‘Uthaymeen said: With regard to some medicines that contain alcohol, if the effect of the alcohol in the medicine can be seen in the form of intoxication, then it is haraam, but if no effect is seen, and the alcohol is only added to it as a preservative, then there is nothing wrong with it, because the alcoholic content does not have any effect. End quote. Liqaa’aat il-Baab il-Maftoohah, 3/231 I hoped this help my dear Answered by Noriko Blower 3 months ago.

By "messed up" do you mean intoxicated? If so, I presume you would already know how to find what has the highest alcohol content. If you mean something else, please explain! Answered by Julio Vindiola 3 months ago.

thats not cool Answered by Alex Spranger 3 months ago.


Does anyone know how to drain the eustachian tube?
mines been stopped up for a while now so.. yeah Asked by Paz Coonley 3 months ago.

Use Pseudoephedrine. The following are some brand names of medications containing pseudoephedrine. Some of them no longer contain it and have phenylephrine instead. * Sudafed (Johnson & Johnson (formerly Pfizer)) * Actifed (Burroughs Wellcome) * Contac (GlaxoSmithKline) - contains the hydrochloride salt * Claritin-D - contains Loratadine along with Pseudoephedrine * Cirrus - contains the hydrochloride salt as well as cetirizine hydrochloride[citation needed] * MucinexD contains 120 mg pseudoephedrine and 1200 mg guaifenesin, an expectorant. Depending on the type of buildup you may also want to consider the use of peroxide to aid in cleaning and draining. Answered by Hester Outten 3 months ago.


Whats the best over the counter drug to take if you feel like you may be getting sick, like flu symptons?
I woke up feeling like I am getting the flu, scratchy throat, body aches, stuffy head, flushed, all that. I dont feel miserable yet but, I think its coming. Is there an over the counter drug or something that may help reduce or eliminate the symptons? Asked by Iola Maleski 3 months ago.

Assuming you have no allergies, you should probably take a multi-symptom medicine like DayQuil or Robitussin. The label will tell you which symptoms the medicine is designed to treat. If you want specifics: - You want something with acetaminophen (the medicine in Tylenol), for headaches, body aches, and fever - You want something with pseudoephedrine hydrochloride for your stuffy head. - You want something with guaifenesin and dextromethorphan hydrobromide if you have a cough and chest congestion. In addition, you may want to try taking Vitamin C tablets, echinacea tablets, and zinc tablets. Some people swear that this reduces the severity and intensity of cold and flu, though there's not much scientific evidence to back this up. Be sure to drink plenty of fluids and try to get some rest. Answered by Sung Plew 3 months ago.

If you truly think it's flu, get to the doctor and he may prescribe TamiFlu. Doesn't prevent the flu but decreases the intensity of the symptoms. However, TamiFlu only works if taken early when symptoms appear. Answered by Dallas Oman 3 months ago.

the blue tylenol cold and flu nighttime. numbs the pain and lessens the symptoms effects although the virus is still in your system only lots of rest and liquids will help you over time. it helps you sleep. thus, giving you the rest you need. theres also daytime which works well. Answered by Kathryn Stansberry 3 months ago.

airborne works for me.. Answered by Danette Siniscalchi 3 months ago.


I get anxiety ! HELP?
Okay so a couple nights ago my boyfriend and I decided to do triple cs . Ever since that( night I haven't been able to smoke blacks , grt mu nails done or just about anything with out thinking heavily about havin panic attacks . How can I stop my self from this torture and being able to live my life with out fear ? Asked by Kurtis Hanenkrat 3 months ago.

Okay so a couple nights ago my boyfriend and I decided to do triple cs . Ever since that( night I haven't been able to smoke blacks , grt mu nails done or just about anything with out thinking heavily about havin panic attacks . How can I stop my self from this torture and being able to live my life with out fear ? Answered by Rosia Arnitz 3 months ago.

I don't want to scare you even more, but using cold medicine recreationally may be extremely dangerous. I don't advise drug abuse at all, but if you do decide to do it (well.. it is your life after all), then always do extensive research about the substance and its dangers. Did you make sure what other active ingredients the medicine contains besides dextromethorphan? Such as acetaminophen, guaifenesin, pseudoephedrine hydrochloride, chlorpheniramine maleate. Overdosing from them can cause anxiety or even more serious health complications (including organ and brain damage). If your anxiety is severe or you also have other symptoms, then you should get yourself checked by a doctor (and tell him what you consumed). If you feel like having a panic attack, try following things: * Sit down and breathe into a paper bag to slow down your breathing. * Go outside to relax in the open. * If you like showers, try having one. * Breathing meditation (search internet for tips). * Listen soothing, slow and relaxing music. * Call a good friend or your boyfriend: talking or hearing other's voice may help. If it doesn't help or it gets more severe, then talk with an health care professional. Answered by Corey Barcliff 3 months ago.


Will taking expired (2 yr old expired) allergy relief or pain reliver cold pills do any thing negative?
I been taking *new looking* 2 yr old expired pain reliver cold and also allergy relief pills .. i didnt notice they both expired 2 yrs ago when I was taking them... i been real sick.... could taking these do anything negative to me besides not working as well?Heres what I been takinloratadine 10... Asked by Genevie Blanchette 3 months ago.

I been taking *new looking* 2 yr old expired pain reliver cold and also allergy relief pills .. i didnt notice they both expired 2 yrs ago when I was taking them... i been real sick.... could taking these do anything negative to me besides not working as well? Heres what I been takin loratadine 10 mg acetaminophen 325 dextromethorphan hydrobromide 15 guaifenesin 100 pseudoephedrine hydrochloride 30 plz no retard or smarta$$ anwers thx Answered by Caitlin Risinger 3 months ago.

Medicines injested orally lose there potency over time. After one year you are only getting about 70 to 80% effectivness from the medicine. It will not hurt you, but you will receive a lower dose then is stated on the bottle/package. Peace out. Answered by Reggie Langevin 3 months ago.

All of these are over the counter medications. Why don't you just go get a fresh supply and then you won't be worrying about whether they can harm you or not. Taking old medications is generally not recommended, not because of harm but because they may be breaking down chemically because of improper storage, etc. and not work as well as fresh medications would for you. Answered by Jonah Hellgren 3 months ago.

These shouldn't been taking at any risk to your health and go to your doctor and get a renewal. Answered by Gidget Mclin 3 months ago.


Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
091071/001 GUAIFENESIN AND PSEUDOEPHEDRINE HYDROCHLORIDE GUAIFENESIN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 600MG and 60MG
091071/002 GUAIFENESIN AND PSEUDOEPHEDRINE HYDROCHLORIDE GUAIFENESIN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 1.2GM and 120MG

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
021585/001 MUCINEX D GUAIFENESIN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 600MG and 60MG
021585/002 MUCINEX D GUAIFENESIN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 1.2GM and 120MG
091071/001 GUAIFENESIN AND PSEUDOEPHEDRINE HYDROCHLORIDE GUAIFENESIN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 600MG and 60MG
091071/002 GUAIFENESIN AND PSEUDOEPHEDRINE HYDROCHLORIDE GUAIFENESIN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 1.2GM and 120MG

Ask a question

A licensed doctor will try to answer your question as quickly as possible.

Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - Blog - All rights reserved